# SDR USAA2013032700017

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON FORWARD CARGO COMPARTMENT FORWARD FINGER DOUBLER AT FR20, RBL 42.  REPLACED DOUBLER AT FR20, RBL 42 IAW EMBRAER 190 SRM II 51-41-00, 51-43-04, 51-40-02/04.
